MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE DUAL EDGE SHAVER BLADE 5.5MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE DUAL EDGE SHAVER BLADE 5.5MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0475361001
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the shaver blade broke off during surgery.The pieces potentially remained in the patient as it was not confirmed after multiple attempts.
 
Additional Manufacturer Narrative
Per additional information received, all broken pieces were retrieved.Based on this, this event is no longer determined to be a serious injury mdr and is now determined to be a malfunction mdr.
 
Event or Problem Description
It was reported that the shaver blade broke off during surgery.Per additional information received, all broken pieces were retrieved.
 
Additional Manufacturer Narrative
Alleged failure: shaver blade broke off during surgery.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause of the failure could be excessive force applied by the user, such as bending or prying, which may lead to the bending or breaking of the arthroscopic shaver blades.Additionally, the blade may have come into contact with a hard object, which could have damaged the teeth and impacted the housing edges.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
DUAL EDGE SHAVER BLADE 5.5MM EACH - ORDER MULTIPLES OF 5
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21820315
Report Number0002936485-2025-00329
Device Sequence Number18302810
Product Code GFA
UDI-Device Identifier37613327512343
UDI-Public37613327512343
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0475361001
Device Lot Number24043CE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/17/2025
06/26/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date04/29/2025
07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite